UCL logo

UCL Discovery

UCL home » Library Services » Electronic resources » UCL Discovery

Joint distributions of random linear functionals

Makarova, SB; (1988) Joint distributions of random linear functionals. Journal of Soviet Mathematics , 43 (6) pp. 2818-2822. 10.1007/BF01129896.

Full text not available from this repository.

Abstract

An estimate is given of the mean value with respect to a Gaussian measure of the distance between distributions of two finite collections of linear functionals over a Euclidean space with probability measure for certain metrics in the space of finite-dimensional distributions. © 1988 Plenum Publishing Corporation.

Type: Article
Title: Joint distributions of random linear functionals
DOI: 10.1007/BF01129896
UCL classification: UCL > School of Arts and Social Sciences
UCL > School of Arts and Social Sciences > SSEES
URI: http://discovery.ucl.ac.uk/id/eprint/1325959
Downloads since deposit
0Downloads
Download activity - last month
Download activity - last 12 months
Downloads by country - last 12 months

Archive Staff Only

View Item View Item